MAUDE Adverse Event Report: SIEMENS HEALTHCARE DIAGNOSTICS INC. ATELLICA IM 1300 ANALYZER

SIEMENS HEALTHCARE DIAGNOSTICS INC. ATELLICA IM 1300 ANALYZER
Model Number ATELLICA IM 1300 ANALYZER
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/28/2026
Type of Reportable Event Malfunction
Event or Problem Description
The customer informed siemens that a falsely elevated nt-probnp (pbnpii) patient result was obtained on the atellica im 1300 analyzer and reported to the physicians.The customer used an alternate atellica im analyzer to perform repeat testing and stated that the repeat result was considered correct.A corrected report was issued by the customer.There are no known reports of patient intervention or adverse health consequences associated with this event.
 
Additional Manufacturer Narrative
The customer informed siemens that a falsely elevated nt-probnp (pbnpii) patient result was obtained on the atellica im 1300 analyzer.The customer requested assistance and reported that the sample was re-run on an alternate atellica im analyzer at the same laboratory.Siemens dispatched a customer service engineer to the customer site.The customer service engineer performed troubleshooting, identified a clogged wash probe, completed corrective service actions, and verified that the analyzer was operating as specified.Siemens healthineers reviewed the service activities and determined that the atellica im 1300 analyzer stopped as a result of a wash station dispense check failure.The customer service engineer investigated the failure and identified that the analyzer failed the auto check for wash aspirate probe 1 due to a vacuum error caused by clogged tubing.The customer service engineer replaced the wash aspirate probe 1 tubing, which removes unbound material in the wash ring, and restored the analyzer to normal operation.The potential cause of the falsely elevated nt-probnp (pbnpii) patient result was attributed to the clogged wash aspirate probe 1 tubing.The analyzer is functioning as specified, and no further evaluation is required.

Brand Name
ATELLICA IM 1300 ANALYZER
Common Device Name
ATELLICA IM 1300 ANALYZER
Manufacturer (Section D)
SIEMENS HEALTHCARE DIAGNOSTICS INC.
511 benedict ave
tarrytown NY 10591
Manufacturer (Section G)
SIEMENS HEALTHCARE DIAGNOSTICS MANUFACTURING LIMITED
chapel lane
registration number: 8020888
swords, co. dublin
EI  
Manufacturer Contact
rolando hualpa
511 benedict ave.
tarrytown, NY 10591
9143485874
MDR Report Key25518111
Report Number2432235-2026-00137
Device Sequence Number13246850
Product Code JJE
UDI-Device Identifier00630414007960
UDI-Public(01)00630414007960
Combination Product (Y/N)N
Initial Reporter CountrySW
PMA/510(K) Number
K151792
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 06/16/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberATELLICA IM 1300 ANALYZER
Device Catalogue Number11066001
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/28/2026
Initial Report FDA Received Date06/16/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured12/13/2021
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient Age55 YR
Patient SexUnknown